Open Access
Translator Disclaimer
March, 1989 On Edgeworth Expansions in the Mixture Cases
G. J. Babu, K. Singh
Ann. Statist. 17(1): 443-447 (March, 1989). DOI: 10.1214/aos/1176347029

Abstract

Let $X$ be a random vector with at least one marginal having a lattice distribution. For a wide class of statistics which can be written as a function of means of independent copies of $X$, it is established in this article that the one-term Edgeworth expansion is typically the same as the usual one-term expansion in the pure nonlattice case.

Citation

Download Citation

G. J. Babu. K. Singh. "On Edgeworth Expansions in the Mixture Cases." Ann. Statist. 17 (1) 443 - 447, March, 1989. https://doi.org/10.1214/aos/1176347029

Information

Published: March, 1989
First available in Project Euclid: 12 April 2007

zbMATH: 0669.62003
MathSciNet: MR981463
Digital Object Identifier: 10.1214/aos/1176347029

Subjects:
Primary: 62E20

Rights: Copyright © 1989 Institute of Mathematical Statistics

JOURNAL ARTICLE
5 PAGES


SHARE
Vol.17 • No. 1 • March, 1989
Back to Top